Výsledky vyhledávání

  1. 1. 0484031 - MU-W 2019 RIV US eng J - Článek v odborném periodiku
    Namlyeyeva, Yuliya - Skrypnik, I.
    Removable singularities for elliptic equations with (p,q)-growth conditions.
    Differential and Integral Equations. Roč. 31, 1-2 (2018), s. 95-110 ISSN 0893-4983
    Institucionální podpora: RVO:67985840
    Klíčová slova: regularity * growth * existence
    Kód oboru RIV: BA - Obecná matematika
    Obor OECD: Pure mathematics
    Impakt faktor: 0.721, rok: 2017
    https://projecteuclid.org/euclid.die/1509041403#ui-tabs-1
    Trvalý link: http://hdl.handle.net/11104/0279190
    Název souboruStaženoVelikostKomentářVerzePřístup
    Namlyeyeva.pdf1321.4 KBVydavatelský postprintvyžádat
     

  2. 2. 0349626 - MU-W 2013 RIV DE eng C - Konferenční příspěvek (zahraniční konf.)
    Namlyeyeva, Yu. - Nečasová, Šárka - Skrypnik, I.
    The Dirichlet problems for steady Navier-Stokes equations in domains with thin channels.
    Advances in Mathematical Fluid Mechanics. Heidelberg: Springer, 2010 - (Rannacher, R.; Sequeira, A.), s. 339-366. ISBN 978-3-642-04067-2.
    [Advances in mathematical fluid mechanics. Estoril (PT), 21.05.2007-25.5.2007]
    Grant CEP: GA ČR GA201/08/0012
    Výzkumný záměr: CEZ:AV0Z10190503
    Klíčová slova: homogenization * Navier-Stokes equations * perforated domain
    Kód oboru RIV: BA - Obecná matematika
    http://link.springer.com/chapter/10.1007%2F978-3-642-04068-9_22
    Trvalý link: http://hdl.handle.net/11104/0189812